Proceedings of the Japan Academy, Series A, Mathematical Sciences

Note on nonlinear Volterra integral equation in Hilbert space

Hiroki Tanabe

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 1 (1980), 9-11.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517028

Digital Object Identifier
doi:10.3792/pjaa.56.9

Mathematical Reviews number (MathSciNet)
MR562861

Zentralblatt MATH identifier
0457.45008

Subjects
Primary: 45N05: Abstract integral equations, integral equations in abstract spaces
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]

Citation

Tanabe, Hiroki. Note on nonlinear Volterra integral equation in Hilbert space. Proc. Japan Acad. Ser. A Math. Sci. 56 (1980), no. 1, 9--11. doi:10.3792/pjaa.56.9. https://projecteuclid.org/euclid.pja/1195517028


Export citation

References

  • [1] H. Brezis: Operateurs Maximaux Monotones et Semi-Groupes de Contractions dans les Espaces de Hilbert. North-Holland and Elsevier, Amsterdam (1973).
  • [2] M. G. Crandall and J. A. Nohel: An abstract functional differential equation and a related nonlinear Volterra equation. Israel J. Math., 29, 313-328 (1978).
  • [3] S.-O. Londen: On an integral equation in a Hilbert space. SIAM J. Math. Anal., 8, 950-970 (1977).